MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A. MINI VIDAS® ANALYZER

BIOMERIEUX ITALIA S.P.A. MINI VIDAS® ANALYZER
Model Number 99737
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 15-apr-2024, a customer in the united states notified biomérieux of observing quality control vidas (qcv) test failure when using mini vidas blue 110 / 220 v (ref.99737 serial number (b)(6)).The qcv error appeared on 15-apr-2024.The position a2 failed two times the qcv test.The section a was then disabled.The last conform quality control vidas (qcv) test was made on 08-apr-2024.Between the 08-apr-2024 and 15-apr-2024, thirteen samples were concerned and were then re-tested after the qcv issue appeared.From the thirteen samples, one sample analyzed on 15-apr-2024 gave a result of 0.55 ng/ml for vidas® brahms pct before the issue and < 0.05 ng/ml for the re-test made the same day.Qcv done on 18-apr-2024 was valid.The customer use to perform the qcv test on a weekly basis as mandatory.The customer confirmed that the discrepant result did not lead to any adverse impact to the patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
1-complaint description ***********************" on 15-apr-2024, customer in the united states contacted biomérieux following a quality control vidas (qcv) alert, on position a2 on mini vidas® (serial number: (b)(6) customer performed a second qcv which failed again.A field service engineer (fse) was dispatched in order to repair and qualify the instrument on 18-apr-2024 between the customer contact date (15 apr 2024) and the fse intervention (18-apr-2024) the customer didn't use section a.2-problem confirmation *********************** a qcv failure is not an abnormal behavior.It means that the qcv test played its role as a functional control.This control is meant to detect residual risks, that are rare and sudden.Those risks are already present and accepted into the system risk analysis.An fse was dispatched in order to repair and qualify the instrument on 18-apr-2024.The fse investigated the issue at the customer site.3-detailed results of the investigation *********************** the fse performed several actions: - section visual inspection - visual inspection (on the tray, on the door, on the shield insulate plate, on the frame bottom ) - perform pump cleaner on the section a - perform pump tester (pump tester value a2: 197, all other values >180) - check door plunger ball.- check stricker plate.- check spring integrity - check free and smooth vertical movement of spr blocks - check spr block alignment - check tower height - check tray depth - check pump block (movement, pump sensor.After all the previous check, no issue was detected.- system qualification qcv failure root cause was: pump channel clogged on position a2.Action to solve it: pump cleaner used.Following fse intervention, the system was operating per manufacturing specifications.

Brand Name
MINI VIDAS® ANALYZER
Common Device Name
MINI VIDAS® ANALYZER
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
romain marti
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key19217075
Report Number9615037-2024-00017
Device Sequence Number8194692
Product Code JJE
UDI-Device Identifier03573026140441
UDI-Public03573026140441
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99737
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown